# SDR 2022FA0000756

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 40,646 hours, 49,137 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11812004831
- Condition: Cracked
- Location: Zone 500
- Part time: 40,646 hours, 49,137 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN LEFT HAND CENTER WING MAIN RIB, AT LEFT BUTTOCK LINE 29, RADIATING FROM FASTENER HOLES OF U-SHAPED STIFFENER CHANNEL FLANGES AT BS 303 AFT FLANGE RADIATING BOTH INBOARD AND OUTBOARD FROM FASTENER HOLE AT LEFT BUTTOCK LINE 28.3, WATER LINE 80.5. BS 303 AFT FLANGE RADIATING INBOARD FROM FASTENER HOLE AT LEFT BUTTOCK LINE 28.5, WATER LINE 81.5. BS 318 FORWARD FLANGE RADIATING BOTH INBOARD AND OUTBOARD FROM FASTENER HOLE AT LEFT BUTTOCK LINE 28.5, WATER LINE 80.5.
